# SDR AALA202104199019

- Difficulty date: April 17, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N343PN
- Make and model: Boeing 737823
- Aircraft serial: 31270
- Aircraft time: 10,147 hours, 4,253 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Rt Aft Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT SMOKE LAVATORY ALARM INDICATED MOMENTARLY. NO EVIDENCEOF SMOKR FOUND. PERFORMED OPS CHECK PER AMM 26-14-00. OPS CHECK NORMAL.
